On the existence and stabilization of an upper unstable limit cycle of the damped forced pendulum

Bánhelyi, Balázs, Csendes, Tibor, Hatvani, László: On the existence and stabilization of an upper unstable limit cycle of the damped forced pendulum.
Journal of Computational and Applied Mathematics, 371. Azonosító: 112702-Terjedelem: 9 p. ISSN 0377-0427 (2020)

[img]
Preview
Text
JCAM_2020.pdf - Published Version

Download (918kB) | Preview
Item Type: Article
Szerzők száma: 3
Journal or Publication Title: Journal of Computational and Applied Mathematics
Date: 2020
Volume: 371
Page Range: Azonosító: 112702-Terjedelem: 9 p
ISSN: 0377-0427
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 31193817
DOI id: https://doi.org/10.1016/j.cam.2019.112702
Date Deposited: 2020. Jun. 19. 16:16
Last Modified: 2020. Jun. 19. 16:16
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18998

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year